# SDR IPXA09M57747

- Difficulty date: September 27, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 55,549 hours, 11,007 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: SR115700267003
- Part serial: 059
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1/C LIGHTNING STRIKE RT WING OTBD FLAP UPPER SURFACE AT 2 FT OTBD OF INBD END OF FLAP T/E.  REPAIRED AS PER IPXA EO NR MD11-5750-35158-A, AND SAA EA NR 011-5753-01-A205 0 ISSUE A REF RCD NR 329554.
